| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had buttons hard to press and sticky and unresponsive when pressed.The customer¿s blood glucose was unknown at the time of incident.The customer also stated that changing batteries every 10-15 days and no insulin delivery alarms without explanation and also stated that loud during rewind.The insulin pump will not be returned for analysis.